MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT

NATUS NEURO INCORPORATED CAMINO ICP; INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT
Model Number 1104L
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference (b)(4).Customer states patient's condition continued to get worse after two days, which prompted staff to replace the unit.Replacement unit produced a higher reading.Customer was given an emergency ct scan and icp value continued to raise.Customer labeled "emergency ok".Product and customer complaint form return requested for additional evaluation.
 
Event or Problem Description
Licox icp meter was inserted to patient for two days with a reading of 2, however patient got worse.When unit replaced with another, reading was 32.

Brand Name
CAMINO ICP
Common Device Name
INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9376128
Report Number3010611950-2019-00067
Device Sequence Number3090467
Product Code GWM
UDI-Device Identifier10381780023661
UDI-Public10381780023661
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1104L
Device Catalogue Number1104L
Device Lot Number379296
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age28 YR